Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does white vaginal discharge after taking morning after pill indicate?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6248 Questions

default
Posted on Wed, 31 Aug 2016 in Pregnancy
Question: Hello, I took a morning after pill three days after unprotected sex and since then I have been getting white discharge on my panties. I am really worried. Does it mean that I am pregnant? How long should I wait before taking pregnancy test? (I cannot rely on my period because I was diagnosed with PCOS few years ago and I don't bleed).
doctor
Answered by Dr. Chobufo Ditah 9 minutes later
Brief Answer:
On what date did you have sex?

Detailed Answer:
Hi and thanks for this query.

To be of most help, i need some more information.

1. On what date did you take this pill and how many days after that as of today?

With this, I will be able to provide a personalized and helpful response to you on whether you could be pregnant and when it is best to do a test.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 5 minutes later
Hello Doctor,

I had sex last Tuesday evening and I took Ellaone three days after on Friday evening. Today is 7th day since I had sex (4th day after morning after pill and 4th day of white discharge).

doctor
Answered by Dr. Chobufo Ditah 15 hours later
Brief Answer:
Too early for any meaning testing or conclusion!

Detailed Answer:
Hi,

It is too early for any pregnancy testing. Also, the changes reported cannot be explained by any possible pregnancy. It is just too early and they do not tie. The only justification could be the hormonal pills itself and not a pregnancy symptom. Follow up with me in three weeks so that we can further evaluate and act accordingly.

I wish you well and keep me posted.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Ellaone

doctor1 MD

A condom failed on me and my partner on Sunday night so I took the ellaone on Monday but last night (tuesday) we had sex with a condom and I saw...

doctor1 MD

I took Ellaone this afternoon and I am currently breastfeeding . I have breastfed my son all day today..... I didn't realize it advises you not to...

doctor1 MD

Hey so I took the Ella one pill 4 days after I had sex I was on the pill and still am but I threw up the day before I had sex an your meant to...